Doctor insights on:
Can The Pill Darken Face Skin
My skin has gone really bad again since stopping the pill, any suggestions other than taking the pill again?
Skin has gone really bad going off the pill. It has been 4 months now, should I keep waiting or go back on the pill now?
Depends: There are many alternatives to the pill for acne. If you were happy while on it, then i would say go back. However, if you want to get off the pill (get pregnant or just don't like it, etc) many different treatments exist. There are topical creams, gels and lotions. Laser treatments and other type of oral treatments. You should see a dermatologist for the correct treatment for you. ...Read more
After stopping the pill in jan I am very spotty. On my back shoulders and chest and face. What can I do? Want to concieve
Diagnosed with citric intolerance. a week a go , i did an anaphylaxis reaction after taking a pill i used to talk for my skin( makari) , i smoked and 10 min after that the reaction started. i first taught it was the pill, so i did smoke again and 30?
Since coming of the pill yasmin in january. I am very spotty on my back face and chest! it's horrible. Quinoderm doesn't seem to help anymore! help?
My daughter started desogen & in month 4 broke out a lot on face. We switched her to orthotricyclen. This is month 2 and she broke out a lot again. Is her body just getting used to it? Or is she just not able to use the pill? When do we give up
Yes and no: Both these OCP have the same type estrogen and progestin hormone in them. The estrogen hormone does not cause acne. The progestin hormone may cause acne, depending on the type. The type in your daughters pill usually does not aggravate acne. I do not think there is really a better choice for her. ...Read more
I have acne.I was on the pill for a while, but then i decided to stop taking it as it was giving me headaches.My skin broke out again.I drank lots of?
If a male has a yeast infection can he take the pill that women use to cure yeast infections we have tried creams powders antibotics and its still there and gtting worse on the outside of his skin
Yes : Yes he can. He might want to see a doctor to make sure that it's not something else. ...Read more
I started birth control pill lo loestrin and my skin has broken out into terrible acne. Is this my body adjusting to the pill? When will it clear up?
- Talk to a doctor live online for free
- Can a pinched nerve cause numbness in the face?
- Can i take prenatal vitamins while on the birth control pill?
- Can the abortion pill make you infertile?
- Ask a doctor a question free online
- Can i get pregnant during the inactive pills?
- How can i tell the difference between dry skin and scabies?
- What can you take to avoid nausea from the birth control pill?
- After taking the abortion pill can i eat right away
- Talk to a dermatologist online